# Program

### July 8th (Fri.) @ B250

2C8:30 - 8:45 | Registration @ B250 |
---|---|

8:45 - 9:45 (40+20) | Invited talk on Soft matter physics - E. Fried (OIST) "Geometric variational problems involving competition between line and surface energy" |

(10 min break) | |

9:55 - 10:55 (40+20) | Invited talk on Machine learning - K. Doya (OIST) "Machine learning and brain science" |

(10 min break) | |

11:05 - 11:25 (15+5) | M. Taki (RIKEN) "Open Theoretical Questions in Deep Learning" |

11:25 - 11:45 (15+5) | T. Tokuda (OIST) "Multiple co-clustering and its application" |

(Lunch: 11:45- 13:30) | |

13:30 - 14:30 (40+20) | Invited talk on Quantum physics - K. Hashimoto (Osaka Univ.) "Chaos and quantum field theory" |

(10 min break) | |

14:40 - 15:20 (30+10) | Invited talk on Quantum physics - Y. Hidaka (RIKEN) "The power of symmetry" |

(40 min Break with Coffee) | |

16:00 - 16:20 (15+5) | M. Sano (UTokyo) "Research Overview on Soft Active Matter" |

16:20 - 16:40 (15+5) | D. Nishiguchi (UTokyo) "Long-range nematic order and anomalous fluctuations in collective motion of filamentous bacteria" |

16:40 - 17:00 (15+5) | T. Yamamoto (UTokyo) "Chirality-induced helical self-propulsion of chiral liquid crystal droplets" |

(20 min Break) | |

17:20 - 17:40 (15+5) | K. Tamai (UTokyo) "Experimental Study on the Universal Route to Turbulence" |

17:40 - 18:00 (15+5) | A. Kato (UTokyo) "Collective motion of reciprocating self-propelled colloidal particles" |

### July 9th (Sat.) @ C209

9:00 - 10:00 (40+20) | Invited talk on Theoretical biology - A. Mochizuki (RIKEN ) "Studying dynamics of complex biological systems from structure of networks" |
---|---|

(10 min break) | |

10:10 - 10:50 (30+10) | Invited talk on Quantum physics - S. Hikami (OIST) "Random matrix models and applications" |

10:50 - 11:10 (15+5) | H. Shimada (OIST) "Polymer dimension from fractal trajectories in 3D conformal field theory" |

(10 min break) | |

11:20 - 11:45 (3 min × 7) | Poster Short Introduction given by A. Tanaka (RIKEN), M. Hongo(RIKEN), N. Tanahashi (Osaka Univ.), S. Sugishita (Osaka Univ.), H. Mori (Osaka Univ.), M. Nishida (Osaka Univ.) J. Iwasaka (UTokyo) |

(Lunch: 11:45- 13:30) | |

13:30 - 13:50 (15+5) | T. Hiraiwa (UTokyo) "Active mechanics of cells" |

13:50 - 14:10 (15+5) | R. Schulz (Free Univ. Berlin) "Data-based stochastic modeling of drug transport" |

14:10 - 14:30 (15+5) | A. Kikkawa (OIST) "Random matrix analysis for the gene co-expression experiments in cancer cells" |

(30 min Break with Coffee) | |

15:00 - 15:20 (15+5) | N. Ogawa (RIKEN) "Physical Modeling of Growing Cellular Mosaic Patterns in Fish Retina" |

15:20 - 15:40 (15+5) | K. Uchinomiya (RIKEN) "Mathematical model of evolution of chemical production and sensitivity in social amoeba" |

15:40 - 16:00 (15+5) | Y. Sakai (RIKEN) "Controlling chromosome segregation dynamics by the shapes" |

16:00 - 18:00 | Poster session A @ C210 |

18:30 - | Banquet @ Rizzan Hotel |

### Poster short presentations

- A. Tanaka (RIKEN): "Machine learning and mathematical physics"
- M. Hongo (RIKEN): "Thermally emergent curved spacetime"
- N. Tanahashi (Osaka Univ.): "Gravitational wave propagation and shock formation in modified gravity theory"
- S. Sugishita (Osaka Univ.): "Random volumes from matrices"
- H. Mori (Osaka Univ.): "Integrable Lattice Models and Supersymmetric Gauge Theories in 4d"
- M. Nishida (Osaka Univ.): "Entanglement in quantum physics"
- J. Iwasawa (UTokyo): "Properties of the collective motion of asymmetric self-propelling particles"

### July 10th (Sun.)

(Free discussion day)

### July 11th (Mon.) @ B250

9:30 - 10:30 (40+20) | Invited talk on Theoretical biology - J. Miller (OIST) "Psychotroctopus" |
---|---|

(10 min break) | |

10:40 - 11:40 (40+20) | Invited talk on Quantum physics - T. Busch (OIST) "Controlling Quantum Systems" |

(Lunch: 11:45- 13:30) | |

13:30 - 15:30 | Poster session B @ Cafeteria, floor B |

15:30 - 16:30 | OIST and RIKEN iTHES seminar - T. Hatsuda (RIKEN) "From Quarks to Neutron Stars" |

16:30 - 18:00 | Poster session B @ Cafeteria, floor B |

### Poster Session

### Poster Session A on July 9th (@ C210)

- A. Tanaka (RIKEN): "Machine learning and mathematical physics"
- M. Hongo (RIKEN): "Thermally emergent curved spacetime"
- N. Tanahashi (Osaka Univ.): "Gravitational wave propagation and shock formation in modified gravity theory"
- S. Sugishita (Osaka Univ.): "Random volumes from matrices"
- H. Mori (Osaka Univ.): "Integrable Lattice Models and Supersymmetric Gauge Theories in 4d"
- M. Nishida (Osaka Univ.): "Entanglement in quantum physics"
- J. Iwasawa (UTokyo): "Properties of the collective motion of asymmetric self-propelling particles"
- M. Sano (UTokyo): “Research Overview on Soft Active Matter"
- D. Nishiguchi (UTokyo): "Long-range nematic order and anomalous fluctuations in collective motion of filamentous bacteria"
- T. Yamamoto (UTokyo): "Chirality-induced helical self-propulsion of chiral liquid crystal droplets"
- K. Tamai (UTokyo): "Experimental Study on the Universal Route to Turbulence"
- A. Kato (UTokyo): "Collective motion of reciprocating self-propelled colloidal particles"

### Poster Session B on July 11th (@ Cafeteria, floor B)

- H. Shimada (OIST): "Polymer dimension from fractal trajectories in 3D conformal field theory"
- M. Taki (RIKEN): “Open Theoretical Questions in Deep Learning"
- T. Tokuda (OIST): "Multiple co-clustering and its application"
- T. Hiraiwa (UTokyo): "Theory on active stress generation in a cytoskeletal network"
- R. Schulz (Free Univ. Berlin): "Data-based stochastic modeling of drug transport"
- N. Ogawa (RIKEN): "Physical Modeling of Growing Cellular Mosaic Patterns in Fish Retina"
- K. Uchinomiya (RIKEN): "Mathematical model of evolution of chemical production and sensitivity in social amoeba"
- Y. Sakai (RIKEN): "Controlling chromosome segregation dynamics by the shapes"